Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Affected by TB, several nodes in neck. Prescribed medication, itching, rashes in body parts. Solution?

Hi i am 23 female, i am affected by TB .several nodes formed in anterior region of the neck . Doctor prescribed me ricnex 600 , isonazid 300 , pza 100 , combutol 750 for 2 months. i took for more than one month. two times we did blood test for liver functionality and urea creation the tablet functions well but the problem is daily after consuming ricnex 600 i feel itching in stomach and back side region. before itself i got allergy (red rashes in face & neck , eyes became red) so doctor suggested to take xyzal every day night . But the itching problem is not get sloved till afternoon i feel itching. is this a problem. please suggest me a solution Thanks in advance.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Thanks For Asking And Feel Good To Help You. Now Single Dose TB medicine Are Also Available Like Recinex .You Don't Have To Take 3 Different Medicines. Please Consult With Doctor, As You Write 4 Different Medicines You Are Taking At Present. Now You Have Allergy Symptoms Too. So you Are Taking Xyzal. Thing You Have To Do Is Need Sputum Check For Current Infection. If you Are Worried About Node in Neck. You Can Later Check For Node Biopsy And Chest X Ray . It Will Show, If Their Is Other Infection And Progress Made By Medicine. Sorry But TB take Long Time To Heal. Be safe And Healthy. Bye.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor